Publication
Title
Generalized backward doubly stochastic differential equations and SPDEs with nonlinear Neumann boundary conditions
Author
Language
English
Source (journal)
Bernoulli
Publication
2007
Volume/pages
13:2(2007), p. 423-446
ISI
000247425700006
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 15.09.2017
To cite this reference